Couldn't find what you looking for?

TRY OUR SEARCH!

I am wondering something about my SLE. I have been fighting it for 5 years now and I have to admit that I a doing just fine. I do not tend to think of the fact that there is no true medication for this illness, and that I will be dealing with it all my life. I am taking birth control pills and have a question regarding that. Does birth control increases chances of lupus?

Loading...

It seems to me that you are very energetic and determined not to let this condition stop you in your way of lie, which is a good thing. As for birth control pills, there is no proof that they induce SLE flares, so do not worry for that. As for situation when you stop taking pills and start thinking about pregnancy, that is a different matter, with mixed conclusions on how pregnancy affects lupus and vice versa.
Reply

Loading...

I have been doing some heavy research on whether estrogen plays a part in someone getting lupus. Some data suggests that estrogen plays a part in getting lupus. I STRONGLY believe that the birth control patch can have an effect on getting lupus because you get 60% more estrogen than the pills. I don't know about the pills.

I was a very healthy, energetic, person unit a year and a half ago.

I was on Ortho Evra from 2003-2006. I had no health problems at all. I never smoked or drunk any kind of alcoholic beverage. I started getting blood clots (right leg, right lung, pelvic area, left leg) at different times.

I have not been diagnosed with SLE, but I know that I have it. Doctors take forever to diagnose you. My rheumatologist said I don't have enough symptoms yet for SLE despite a positive ANA and SSA blood test.

I hope all continues to be well with you. Take care of yourself!
Reply

Loading...

I am currently on birth control. I have not been diagnosed with SLE.
Since I was 16 I've had hip pain when I did too much...too much walking, or too much standing.
Since I've been on birth control, every 3 weeks I have hip pain. It has been getting worse.
Also since birth control I have mouth sores. I took 2 course of antibiotics and they're still there.
Since I was 16 I get extremely dizzy and heart palpitations. I saw a cardiologist then and they found nothing wrong. I noticed that if I got over tired the dizziness and heart palpitations were bad when I didn't get enough rest.
Since I've been on birth control, these have been more regular.
although, I had never really put all this together until the birth control.
But I do think, from experience that it does effect lupus. Although, I haven't been diagnosed yet....so it may not be the case.
Reply

Loading...

I am 18 i just got diagnosed with SLE lupus. It first started out that i had Raynauds .. Anyway i started using Nuvaring birth control May 06' and i started noticing the discoloration of my toes in October of 06' Should i stop using the birth control? Did this bring on the Raynauds and Lupus? I am really worried about all this going on everyone is telling me that everything will be ok.. This whole thing sucks if someone could answer my questins that would be very helpful
Reply

Loading...

Hi I'm 28 Ihave SLE since I been 18 and I have Raynauds too that happens to me too you kind of loose color in your nails. You have to avoid the cold and getting mad that's what happens to me when o get mad my nails get purple. And yeah it's ok whit Nuvaring I'm using it since 2009 and my SLE don't wet worse some times a little rash when I'm in the sun I hope this could help you. Sorry for the bad English lol
Reply

Loading...